MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED RETENTIVE INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED RETENTIVE INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number DIAM. 36MM LAT.+15MM
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 06/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Revision surgery due to local reaction and migration of the prosthesis (broad humeral lysis and migration).The bone scintigraphy showed signs of mobilization of prosthesis.During the surgical procedure for explant, presence of local metallosis (samples sent for anatomical examination and microbiological).All the components were removed.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED RETENTIVE INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key10331714
Report Number3000931034-2020-00095
Device Sequence Number826029
Product Code KWS
UDI-Device Identifier03700386932717
UDI-Public03700386932717
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDIAM. 36MM LAT.+15MM
Device Catalogue NumberDWD986
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR